# SDR SWAA2013082719638

- Difficulty date: August 14, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 54,746 hours, 32,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 WINDOW FRAME CRACKED AT UPPER 2 FASTENER ON INNER SIDE ATTACHMENT.  R&R FRAME IAW ACO.
